# SDR ASAA2019040878908

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 41,812 hours, 12,742 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: False Indication
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT IN CLIMBOUT. QRH COMPLIED WITH LIGHT EXTINGUISHED. GROUNDED - YES. COMPLIED WITH B737-800 FIM 30-41 TASK 801 NO FAULTS FOUND ON BITE CK. WINDOW HEAT OP TEST NORMAL REF AMM 30-41-00-710-801.
